General Letters in Mathematics

Volume 5 - Issue 1 (5) | PP: 32 - 46 Language : English
DOI : https://doi.org/10.31559/glm2018.5.1.5
508
26

Bernoulli Operational Matrix of Fractional Derivative for Solution of Fractional Differential Equations

Rachid Belgacem ,
Ahmed Bokhari ,
Abdessamad Amir
Received Date Revised Date Accepted Date Publication Date
12/12/2018 5/1/2019 17/1/2019 14/2/2019
Abstract
The aim of this paper is to present a numerical method based on Bernoulli polynomials for numerical solutions of fractional differential equations(FDEs). The Bernoulli operational matrix of fractional derivatives[31] is derived and used together with tau and collocation methods to reduce the FDEs to a system of algebraic equations. Hence, the solutions obtained using this method give good approximations. Illustrative examples are included to demonstrate the validity and applicability of the proposed method.


How To Cite This Article
Belgacem , R.Bokhari , A. & Amir , A. (2019). Bernoulli Operational Matrix of Fractional Derivative for Solution of Fractional Differential Equations . General Letters in Mathematics, 5 (1), 32-46, 10.31559/glm2018.5.1.5

Copyright © 2024, This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.